PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Can diet and drugs have an effect on urinary incontinence symptoms?

ANSWER

What you eat and drink, as well as the drugs you take, may all have an effect on incontinence symptoms.

SOURCES: AGS Foundation for Health and Aging: "Aging in the Know: Urinary Incontinence." Jennifer Anger, MD, MPH, urologist, Cedars-Sinai Medical Center, Los Angeles. Kershaw, N. and Schmall, V. , A Pacific Northwest Extension Publication, Oregon State University, 1993. National Association for Continence: "FAQ 1: Can Medications I Take Affect My Bladder or Bowel Control?" "FAQ 2: Can My Diet Affect My Bladder Control?" National Kidney and Urologic Diseases Information Clearinghouse: "Your Medicines and Bladder Control." Managing Urinary Incontinence for Healthy Aging

Reviewed by Nayana Ambardekar on February 09, 2019

SOURCES: AGS Foundation for Health and Aging: "Aging in the Know: Urinary Incontinence." Jennifer Anger, MD, MPH, urologist, Cedars-Sinai Medical Center, Los Angeles. Kershaw, N. and Schmall, V. , A Pacific Northwest Extension Publication, Oregon State University, 1993. National Association for Continence: "FAQ 1: Can Medications I Take Affect My Bladder or Bowel Control?" "FAQ 2: Can My Diet Affect My Bladder Control?" National Kidney and Urologic Diseases Information Clearinghouse: "Your Medicines and Bladder Control." Managing Urinary Incontinence for Healthy Aging

Reviewed by Nayana Ambardekar on February 09, 2019

NEXT QUESTION:

What should you do if you suspect drugs are making urinary incontinence worse?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: